# SDR CA040824003

- Difficulty date: May 12, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 401020101
- Condition: Failed
- Location: Nlg Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON GROUND, WHILE PREPARING FOR THE RETURN FLIGHT WITH ENGINES OFF AND GPU CONNECTED, GEAR UNSAFE LIGHT FOR NOSEWHEEL AND LANDING GEAR SELECTOR LIGHTS FLASHED ONCE OR TWICE AND WENT OUT.  NOSE GEAR WAS EXAMINED DURING PFI WITH NO REMARKS.  DURING START UP NOSE GEAR ADVISORY LIGHT AND GEAR UNSAFE LIGHT CAME ON INTERMITTENTLY SEVERAL TIMES AND WE COULD HEAR THE GEAR DOORS OPEN AND CLOSE. THIS WAS CONFIRMED BY THE GROUND PERSONAL.  NOSE GEAR LOCK NR 1 SENSOR REPLACED ACC AMM 32-61-06.
